Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Did not start taking Loestrin until periods stopped, had unprotected sex. Breast pain and pain, white discharge

Hi, I didn t realize you were suppose to start taking lo estrin during your period and didn t start taking them until the sunday after my period stopped. I had unprotected sex a week after I started my pills. Now my breasts hurt and are tender and I have a creamy white discharge with a slight pink tinge? Uh oh?? Did I mess up and could be pregnant?
Asked On : Thu, 24 May 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Mar 2016
welcome to HCM.
Loestrin 24 fe is low dose 21 days OCP.It is to be taken from D5 to D25 or after period stop for continuous 21 days on regular schedule basis. Then 7 days off and you get period in this time.
It gives protection more than 99%.
Do a Urine test for hcg after 1 wk of missed period or do a USG pelvis to rule out underlying pathology.
Check test reports and consult with your doctor. If negative all thing,start a new pack and take regularly.
Practice safe sex in future. Be well.
Answered: Thu, 28 Jan 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor